Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: is this dopamine factor the reason for. .

Posted by Caleb462 on May 8, 2003, at 22:04:43

In reply to is this dopamine factor the reason for. . Caleb462, posted by bookgurl99 on May 8, 2003, at 17:21:34

> as soon as i stopped taking zoloft daily, i noticed that sweet foods no longer taste as _good._ is it possible that i was self-medicating for low dopamine with snickers?

Seems possible. Dopamine is the brain's "reward" chemical. So the momentary dopamine release you got from a snickers bar may have seemed more pleasurable on the Zoloft, since it was a rarer occurence. This is of course, just a guess, and it could also work the other way around (i.e. snickers being less pleasurable on zoloft since the reward signals are being inhibited). I think most anti-depressants have a possible "taste perversion" side effect, this could also be a factor.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Caleb462 thread:225001
URL: http://www.dr-bob.org/babble/20030505/msgs/225254.html